MathSciNet Relay Station
MathSciNet bibliographic data
MR828835 (87h:90263) 90C48 (49A52 58C20)
Treiman, Jay S. Generalized gradients, Lipschitz behavior and directional derivatives. Canad. J. Math. 37 (1985), no. 6, 1074–1084.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement